MathSciNet Relay Station
MathSciNet bibliographic data
MR882826 57M99 (53A30 57N15)
Goldman, William M. Projective structures with Fuchsian holonomy. J. Differential Geom. 25 (1987), no. 3, 297–326.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement